I am a 32-year-old male. I am having an issue with asthma during the winter season for the past five years. Doctor prescribed Mondeslor daily one tablet and Budamate 400 two times. I take it for a complete of times during the winter season, and I was feeling comfortable. Every year I have the same issue. So should I take those medicines throughout the year or only during the winter season without consulting a doctor? I will feel good if I take Mondeslor alone. Should I take Budamate also? What about the disease? Is it curable?
Welcome to icliniq.com.
I can understand your concern. According to your statement, you have been suffering from seasonal asthma. You may have a cold allergy that may aggravate your asthma status in the winter season. Your blood pictures have shown nothing significant (attachment removed to protect patient identity).
Well, asthma treatment has set up protocols and set down protocols. You should take your medication according to your severity of asthma status. If you are feeling well without any investigations, then you do not need any medication at all. If you need Mondeslor, which is a combination of both Montelukast and Desloratadine only in the winter season, then you can take that. If you do not need to take an inhaler like Budamate in the winter season, then do not use that. You can consult with your doctor too. He also will advise the same.
Asthma is not a fully curable disease. By taking some medications and abiding some measures, you can control your asthma symptoms and lead a normal life like others.
Thank you doctor,
Any test you want to advise? Can I take Montair-LC, as it is easily available in the local market? Or any other you want to advise?
Welcome back to icliniq.com.
If you want, you can undergo a pulmonary function test, CXR (chest x-ray) PA view, HRCT (high-resolution computed tomography) chest, skin prick test, RAST test, etc., to exclude the causes. You can take Montair LC, which is a combination of Cetrizine and Montelukast is used to treat asthma, allergic rhinitis, etc. Both Desloratadine and Levocetirizine are antihistamines, but Levocetirizine has a sedative effect. So Montelukast LC can cause drowsiness as it has Levocetirizine. Mondeslor has Desloratadine, which is non-sedative. If Levocetirizine does not make you sleepy, then you can take Montair LC. I think you do not need any other additional medication. If Montair LC or Mondeslor cannot improve your asthma status, you can easily use your Budamate.
I hope this helps.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. son is premature, it does not matter with the present illness. Let me first clear you that he is suffering from bronchial asthma. And anyone can have asthma without any family history. So, it is not necessary to be always run in families. To conf... Read fullWhy am I getting pus filled pimples often?
.. information given and photos provided, I assume that you are most probably having eczema. Eczema commonly presents like these morphology associated with itching. Please apply Excel-G cream [Clobetasol with Gentamycin] twice daily for 10 days and D... Read fullIf I do not use a nose spray, my nose is always congested. What to do?
.. of decongestants leads to a condition called as rhinitis medicamentosa. This will cause an increase in symptoms, in spite of treatment.Gradually taper and stop the decongestants therapy, as it will be harmful you further. Continue with tablet D... Read full
Ask your health query to a doctor online?Ask a Pulmonologist Now